# SDR REXA2016042100655

- Difficulty date: April 21, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Kinked
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT OXYGEN MASK IN CEILING HAS A SEVERELY KINKED HOSE. REMOVED & INSTALLED SERVICEABLE FWD FLIGHT ATTENDANT OXYGEN MASK, PN 289-601-066-2 IAW AMM 35-21-09-400-803-A01.
